I have been on dabagatran 150 MGM twice daily for 6 weeks for AF. Thursday evening I had a bleed on my left foot causing large hematoma which slowly resolved after ice and elevation leaving me with large bruise and smaller hematoma. Sunday about the same time I experienced the exact same thing in the same foot with the same resulting resolution...that is ice elevation and now a bruise on the bottom of my foot. No help from pharmacist or doctor who insisted I must have injured my foot which I did not do even once let alone twice! Doctor actually told me that some people injure themselves in their sleep and don't even know it! I really dislike taking this drug and am about ready to take my chances on not getting a stroke. I was also in the ER a couple weeks ago with gross hematuria. I will appreciate any comments, advice, whatever. Thank you.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.